# SDR MASA20211105531

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL600*
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: CC670386011
- Part serial: NA
- Condition: Corroded
- Location: Fs311.75
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL DD6 WEB AND AN ATTACH BRACKET AT FS 311.75, BETWEEN INTERCOSTALS DD5 AND DD06, WERE FOUND WITH CORROSION DAMAGE. PERFORMED PERMANENT REPAIR  IAW CRJ 700/900 SRM 52-11-06-001-001-A01, " PASSENGER DOOR STRUCTURE".
